# SDR ASAA2013100596113

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,653 hours, 7,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC FAILED INFLIGHT.  ACFT GROUNDED.  SELECTED FMC SWITCH TO CAPTAIN`S SIDE NR 1 PULLED AND RESET FMC NR 1 C/BS PERFORMED FMC OPS TEST 34-61-00-710-801 IAW AMM OPS CHECKED NORMAL, SELECTED FMC SWITCH TO BOTH AND PERFORMED TEST AGAIN IAW AMM TESTS PASSED NO FAULTS SUCCESSFUL GROUND VERIFICATION NO HISTORY FOR 30 DAYS.
